# SDR SWAA2013092320322

- Difficulty date: September 10, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 23,187 hours, 15,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D9437
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE MISSING SAFETY PIN.  INSTALLED PIN IAW AMM.
